# SDR SWIA201334208

- Difficulty date: August 7, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 31,919 hours, 45,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FAILED.  FLT#6023 REINSTALLED LOOSE FUSE CAP.
